# SDR FDEA200912284537

- Difficulty date: December 28, 2009
- Submitted: December 28, 2009
- Operation: Air carrier
- Aircraft: N914FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24367
- Aircraft time: 72,313 hours, 20,940 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 755
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CABIN RT SIDE, FS 755 INBD CREASE BEAM CORRODED.  REMOVED CREASE BEAM IAW SRM 51-40-02.  FABRICATED NEW CREASE BEAM BAC1515-553, IAW SRM 51-40-05.  INSTALLED NEW CREASE BEAM AT STA 755- 900, IAW SRM 51-40-02.  CATEGORY "A",   MAJOR REPAIR.
